# SDR SWAA2015011535746

- Difficulty date: January 9, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 42,640 hours, 23,897 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 3289562
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER DUAL BLEED TRIPPED.  R & R NR 1 PRECOOLER CONTROL VLV IAW MM.
